# SDR SWAA2023040312192

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D STRINGER 19R.<[01] VERIFIED SRM 51-10-02 PARAG. 9 IS APPLICABLE FOR REPAIR.;[02] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PARAG.9;[03] REMOVED GUSSET CRACKED PER SRM 51-40-02.;[04] RECEIVED;LOCATED AND DRILLED NEW GUSSET WITH P/N 143A9481-5;LOT #1506069-2 PER SRM 51-40-05 AND DWG#143A7902.OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED GUSSET ON FWD CARGO AT BS500D STR 19R PER SRM 51-40-02 AND DWG#143A7902.;[07] VERIFIED CORRECTIVE ACTION 6 INSTALLATION;[08] VERIFIED MEASUREMENT TABLE. TASK COMPLETE
